# SDR IPXA10560585

- Difficulty date: May 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DUE TO RCD PROCESS, REPAIR REQUIRED AT BS 1200 FLOORBEAM, FWD FLANGE, RBL9, WL 208.  REPAIRED IAW EO B757-5310-37909-A.
